mental-health-icon
Depression
I have been use Prothiaden 50 almost 9 months for my depression & sudden fear by doctor. Now yesterday I stop the medicine and today from morning I felt nausea. What should I do now!? When I stop the medicine & how?
51 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Accept that you have depression. Respect the fact that you can have depression. Have a desire to be cured; don't succumb. Inform your loved ones that you are depressed, not about something but everything. If they support you, take them along, if they don't, visit a psychiatrist/neurologist all alone, as soon as possible, so that the damage doesn't manifest itself in your life. Don't fear visiting a doctor, it's a matter of pride to resolve an important issue, and not shame. Consume the medicines on time, don't expect magic. Fill all your time gaps using hobbies, interests, work, studies, entertainment etc, you must not have a second to spare. Don't let your mind be overburdened, share your feelings, insecurities, fears with the few closed ones, or to the God whom you worship, or on sites like Quora, where people listen and connect with your miseries. Make a list of every negative thing in your life. Eliminate them, one by one and cross the items using a red pen. Identify all positive things in your life and remember them daily (your parents, availability of food, shelter and clothing, your education, your breath, healthy body, previous achievements.) See yourself in mirror everyday and shout: 'I am still alive' 'I can still live a wonderful life' 'Nobody can stop me' 'Nothing can break me' (just make sure you don't scare away people) Don't take any stress for any relevant thing like studies, career, everything can wait if it's your health. Be patient. And when you are fully cured, make smile your career, and happiness your goal. Having been so vulnerable and affected by miseries, you now know well what gives you happiness and what gives you stress, keep that in mind for future. And don't forget to help other people going through similar phase.
Next Steps
consult Psychiatrist/ Psychologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Slowly u decrease to 25 mg , then can be stopped over a period of four weeks,then u will be better
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.